# SDR SWIA202155454

- Difficulty date: January 16, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 36,253 hours, 23,101 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 560725: DENT AND SCRATCH (14.5L X 1.2"W X .100" MAX DEEP, REF) ON FUSELAGE SKIN PANEL (DWG. SH670-31071; .047" THK IN THE DAMAGED AREA, REF) BETWEEN FS 453.00-FS 469.00 AND STR 15R -16R.  OUT OF SRM LIMITS.  THIS HAS BEEN DETERMINED TO BE A MAJOR REPAIR, FORM M-337 WILL BE REQUIRED.  PERFORMED PARTIAL BAY, PRESSURIZED, NON-FLUSH REPAIR TO RT SKIN BAY BETWEEN FS 453.00 AND FS 469.00 AND STR 15R-16R, IN REFERENCE TO CRJ 900 SRM 53-00-01, REPAIR 001-A03, FIG 53-00-01-995-811 (SHEET 2) AND TASK CARD 51-900-1002-SKY.  FORM M-337 COMPLETED.
